# SDR RAIA201803180002

- Difficulty date: March 18, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N18101
- Make and model: Emb EMB-145XR
- Aircraft serial: 145590
- Aircraft time: 40,558 hours, 24,790 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 PACK VALVE CODES WITH PACK 2 OVERHEAT MESSAGE.  PERFORMED OPERATIONAL CHECK OF PACK 2.  COULD NOT DUPLICATE.
